MAUDE Adverse Event Report: OSSUR HF RHEO KNEE 3; PROSTHETIC KNEE

OSSUR HF RHEO KNEE 3; PROSTHETIC KNEE
Model Number RKN13110
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient fell and the femur head broke.Patient has weakened bones due to cancer.The injury has healed completely and the patient is doing fine.The device has been analyzed and no product malfunction was identified.
 
Event or Problem Description
The patient fell and broke the femur head.

Brand Name
RHEO KNEE 3
Common Device Name
PROSTHETIC KNEE
Manufacturer (Section D)
OSSUR HF
grjothals 1-5
reykjavik, 110
IC  110
MDR Report Key8331131
Report Number3003764610-2019-00004
Device Sequence Number13468294
Product Code ISW
UDI-Device Identifier05690967596644
UDI-Public05690967596644
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 02/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRKN13110
Device Catalogue NumberRKN13110
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2019
Initial Report FDA Received Date02/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;